# SDR C2XA99IA015

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR EMERGENCY FLOOD LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW ATR42-320 JIC33-51-24, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
